# SDR HALA2009062900267

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,436 hours, 30,917 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICAN SYS - DURING CLIMB NR 2 ENG EGT REACHED 839 (AMBER) WITH BOTH ENGINES SET AT CLIMB THRUST.  EGT CONTINOUSLY 25-35 DEGREES HOTTER THAN NR 1 ENG.  NR 2 ENG EGT W/IN LIMITS IAW AMM71-00-00-201, FIG 207A ENG OVERTEMP INSP REQUIREMENT CHART.  NO FURTHER ACTION, OK FOR SVC.
